Jacobi Forms and Discrete Series Representations of the Jacobi Group.

Rolf BERNDT; Siegfried Böcherer

Mathematische Zeitschrift (1990)

  • Volume: 204, Issue: 1, page 13-44
  • ISSN: 0025-5874; 1432-1823

How to cite

top

BERNDT, Rolf, and Böcherer, Siegfried. "Jacobi Forms and Discrete Series Representations of the Jacobi Group.." Mathematische Zeitschrift 204.1 (1990): 13-44. <http://eudml.org/doc/183795>.

@article{BERNDT1990,
author = {BERNDT, Rolf, Böcherer, Siegfried},
journal = {Mathematische Zeitschrift},
keywords = {Jacobi forms; Jacobi group; non-reductive group; invariant differential operators; duality theorem; multiplicities of discrete series representations; dimensions of spaces of Jacobi cusp forms},
number = {1},
pages = {13-44},
title = {Jacobi Forms and Discrete Series Representations of the Jacobi Group.},
url = {http://eudml.org/doc/183795},
volume = {204},
year = {1990},
}

TY - JOUR
AU - BERNDT, Rolf
AU - Böcherer, Siegfried
TI - Jacobi Forms and Discrete Series Representations of the Jacobi Group.
JO - Mathematische Zeitschrift
PY - 1990
VL - 204
IS - 1
SP - 13
EP - 44
KW - Jacobi forms; Jacobi group; non-reductive group; invariant differential operators; duality theorem; multiplicities of discrete series representations; dimensions of spaces of Jacobi cusp forms
UR - http://eudml.org/doc/183795
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.